MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC
Lot Number 5262908
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient experienced dehydration, vomiting and high blood glucose level, which the patient tried to self-treat by manually injecting 20 units of unspecified medication.On (b)(6) 2019, the patient went to the emergency room and was subsequently, admitted to the hospital with blood glucose level at 481 mg/dl.When the site was removed, it was found that the cannula was bent.As corrective treatment, the patient received insulin via intravenous route and treatment for dehydration.On (b)(6)2019, the patient was released from the hospital with blood glucose level around 300 mg/dl.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information was available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/9 PCC
MDR Report Key8783901
Report Number3003442380-2019-01626
Device Sequence Number2043727
Product Code FPA
UDI-Device Identifier05705244006577
UDI-Public05705244006577
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/01/2021
Device Lot Number5262908
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2019
Initial Report FDA Received Date07/12/2019
Patient Sequence Number1